Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the side effects of Pexep CR 125 ?

Hi doctor I am 31 year old I am taking Pexep CR 125 since 2009 I want know what is side effect of this medicines Not available any disciration details.
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  1385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Hi devender!
Pexep CR (Generic Paroxetine CR) is used to treat depression, obsessive-compulsive disorders, panic attacks, social anxiety disorder, generalized anxiety disorder, and posttraumatic stress disorder. As Pexep CR (Generic Paroxetine CR) is a SSRI like Prozac, with continued treatment, it can help restore the balance of serotonin (a naturally occurring brain chemical) - which helps reduce the symptoms of anxiety and depression.
Side effects
Side effects from Pexep CR (Generic Paroxetine CR) are common, and include upset stomach, drowsiness, weakness or tiredness, excitement or anxiety, insomnia, nightmares, dry mouth, changes in appetite or weight.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor